Ore-type conditions for the existence of even [2,b]-factors

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)51-61
JournalDiscrete Mathematics
Volume304
Publication statusPublished - 2005 Nov 1

Cite this

Ore-type conditions for the existence of even [2,b]-factors. / Matsuda, H.

In: Discrete Mathematics, Vol. 304, 01.11.2005, p. 51-61.

Research output: Contribution to journalArticle

@article{1353e6fece5242ee8fd63ab570e373bf,
title = "Ore-type conditions for the existence of even [2,b]-factors",
author = "H. Matsuda",
year = "2005",
month = "11",
day = "1",
language = "English",
volume = "304",
pages = "51--61",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",

}

TY - JOUR

T1 - Ore-type conditions for the existence of even [2,b]-factors

AU - Matsuda, H.

PY - 2005/11/1

Y1 - 2005/11/1

M3 - Article

VL - 304

SP - 51

EP - 61

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

ER -